# SDR CALA0300365

- Difficulty date: July 7, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 16,296 hours, 8,643 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR OF INNER PIN AND BORE OF OUTER HINGE PIN FOR HORIZONTAL STABILIZER CORRODED. THE INNER PIN AND OUTER HINGE PIN ASSEMBLY WERE REMOVED AND REPLACED IAW EA 5550-01315 AND MM 27-41-31.
